# SDR YENA2020121100591

- Difficulty date: December 7, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 2491
- Aircraft time: 59,814 hours, 21,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 839001
- Condition: Failed
- Location: Emergency Lights
- Part time: 5,745 hours, 2,053 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1391, BOS-TPA.  EMERGENCY LIGHT BATTERY 10 WL FAILED BATTERY TEST.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY, IAW AMM 33-51-38.
